# SDR WRLA2006006

- Difficulty date: February 28, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N803
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTED FAN VIBRATION REACHED 3.2.  AIRCRAFT RETURNED TO SNN (EINN).  UPON ARRIVAL NR 2 ENGINE WAS INSPECTED.  FAN INSPECTION FOUND MULTIPLE FAN BLADES AND EXIT GUIDE VANES DAMAGED DUE TO SUSPECTED FOREIGN OBJECT DAMAGE. R/R NR 2 ENG FAN BLADES AS PER MD11 AMM REF 72-31-02 REF NR 003, R/R NR 2 ENG EXIT GUIDE VANES, SHIP SET AS PER MD11 AMM 72-33-01, ACCOMPLISHED ENG RUN AND OPS CHECK ALL NORMAL PER MD11 MM.
